# SDR SWAA2024100128837

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB LBL21 BS727B - BS772 WL156. MARKED<[01] REMOVED AND REPLACED L/H FLOOR TO SIDEWALL SUPPORT BETWEEN BS 727+4' TO BS 847 ;LBL 21 PER SRM 51-40-02 AND DWG:146A7500;ID:0085;REV:A.;[02] RII VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
